# SDR MALA975535

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831MA
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, OVERHEAD EMERGENCY EXIT SIGN OVER ROW 4 INOP.  MAINTENANCE RESECURED CANNON PLUG ON LIGHT ASSEMBLY. OPS CHECK GOOD.  (M)
